Has anyone had diarrhea side effect? I'm week 3 taking 2am and 1 in pm. At first I had nausea and diarrhea and threw up and lost weight but now I have gained it all back. To be truthful I have not been dieting/exercising as I wanted to see if it would take away cravings for food but I have been eating more. I know Contrave is suppose to work on the chemicals in your brain and reduce your cravings or desire for food but so far it hasn't. I've decided to make an all out effort and start eating better and walking when I am up to the full dose 4 pills a day and give it a chance and maybe I won't have diarrhea either. I'd like to hear more from members who have been successful and what Contrave has done for them. Did anyone else have to pay $70 for the prescription? I paid with the savings card which I think goes down to $60 the 3rd month? Its a lot of money but at approx. $2 a day it will be worth it if it works for me. Sorry to be so long but I needed to add words to post.
Just started week 4. The only side effect I think I am having is a headache due to dehydration. Have lost 9 lbs, still have cravings but when I start to eat my hunger seems to go away. I do find having a snack (healthy of course, no chips or candy) along with smaller meals is doing the trick. Fortunately for me my insurance has paid the whole thing.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2011 • 1 answer
Posted 7 Jan 2015 • 14 answers
Posted 4 Mar 2015 • 2 answers
Posted 10 Apr 2015 • 2 answers
I haven't started Contrave yet. I am more hesitant because I don't know what to eat when it comes to
Posted 14 Dec 2016 • 1 answer